Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Morita equivalence of simple Noetherian rings


Author: J. T. Stafford
Journal: Proc. Amer. Math. Soc. 74 (1979), 212-214
MSC: Primary 16A19
MathSciNet review: 524287
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a simple Noetherian ring of finite global dimension and Krull dimension one is Morita equivalent to a domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A19

Retrieve articles in all journals with MSC: 16A19


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0524287-9
Article copyright: © Copyright 1979 American Mathematical Society